MathSciNet Relay Station
MathSciNet bibliographic data
MR2350236 93B05 (35B37 93C23)
Jeong, Jin-Mun; Kim, Jin-Ran; Roh, Hyun-Hee Controllability for semilinear retarded control systems in Hilbert spaces. J. Dyn. Control Syst. 13 (2007), no. 4, 577–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement